Bipolar Disorder Community
Invega to leave the body...
About This Community:

Bipolar Disorder is also known as "Manic Depressive Disorder". This forum is for questions and support for people with, or for loved ones of people with Bipolar Disorder. The forum covers topics ranging from Aggressive Behavior, Affect on friends and Family, Alcohol and Drug Abuse, Appetite Changes, Chronic Pain, Denial, Depression, Difficulty Concentrating, Euphoria, Guilt, Manic Depression, Medications, Mood Swings, Poor Judgment, and Sleep Disorders

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Invega to leave the body...

My wife was put on Invega for 7 days while she was in a psychiatric facility (6mg twice a day). She stopped taking it the minute she was released. It's been almost a month since she's had her last dosage. She now has hand tremors and is totally exhausted all the time. I know these are symptoms of the drug.. now long can she expect to have these symptoms? How long does it take for the drug to be completely out of her body?

She is a very positive, active person and these symptoms are wearing her down.

Any comments would be greatly appreciated,

Lasa4114  
Related Discussions
3 Comments Post a Comment
Blank
Avatar_f_tn
I can't tell you the answer to your question, but you can check with your pharmacist on the medication effects or call her dr. There are some websites that tell you about medications giving you the affects it has on the body, with all the info. You can put in medication side effects, or drug information and pull up sites. I just check on a med by doing that.
Blank
Avatar_n_tn
Thanks for the comment. I will defiantly talk to a pharmacist on Monday. The Dr. was no help simply stated the possible side effects... The sites I have found all back link to the company site that makes invega, it shows all the symptoms, side effects etc... but does not indicate how long it takes to get the drug out of the body nor how long (after discontinued use) the symptoms begin to fade.

Has anybody experienced these symptoms?

Blank
Avatar_f_tn
Did they put her on other medication before she came home?  I assume they did.
What is the other medication as it could be a side effect of this.  Side effects often get better after a couple of weeks.
I am doubtful if being on a medication for seven days could have this effect (?)  Maybe it is her illness has she been given a diagnosis?

I
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Bipolar Disorder Community Resources
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
Top Mood Disorders Answerers
1551327_tn?1413260224
Blank
Bubulous
Tompkinsville, KY
585414_tn?1288944902
Blank
ILADVOCATE
NY
Avatar_f_tn
Blank
remar
st. louis, MO
Avatar_f_tn
Blank
Crystal413
VA
3092482_tn?1412261602
Blank
weaver71
Other
Avatar_m_tn
Blank
bbaggins
FL